# SDR FDEA201201260357

- Difficulty date: January 26, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 57,781 hours, 22,668 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON FLIGHT CONTROL FEEL ABNORMALLY HEAVY FLIGHT CONTROL FEEL WHILE HAND FLYING.  IT WAS SOME WHAT DIFFICULT TO FLY A PRECISE HEADING OR COURSE WHILE  HAND FLYING.  REMOVED AND REPLACED AILERON CONTROL CABLE UB, REPLACED PULLEY BRACKET.  ADJUSTED AND RIGGED AILERONS CONTROL CABLES UB AND WB REF MD10-10 MM 27-10-00-5, 27-11-02-2, 27-00-00-2. OPS CHECKED OK FOR TEST FLIGHT.
